Approval Probability
TA Base Rate
Adjusted LOA
ML Risk
Tafamidis · 17 trials · 9 indications
Time to all-cause mortality was calculated from first dose of randomized treatment in parent study (B3461028) to all-cause mortality events. All-cause mortality events included deaths, heart transplants and cardiac mechanical assist devices implantation treated as death. Treated participants from the parent study who discontinued prior to the start of this study were also included in this analysis as planned. Data from participants who dropped out for a liver-only transplantation were handled in the same manner as the data from all other censored participants. Censored participants were participants who completed study or discontinued from the study (including discontinued by sponsor or participants withdrew, or discontinued due to Adverse event (AE), or alive at the time of analysis. Kaplan Meier method was used for analysis. Therefore, this analysis was based on the pooled dose groups, as per the statistical analysis plan (SAP).
All-cause mortality included all participants who had discontinue for transplantation (i.e. heart transplantation and combined heart and liver transplantation) or for implantation of a cardiac mechanical assist device, were handled in the same manner as death. Data from participants who dropped out for a liver-only transplantation were handled in the same manner as the data from all other censored participants. Censored participants were participants who completed study or discontinued from the study (including discontinued by sponsor or participants withdrew, or discontinued due to AE), or alive at the time of analysis. Kaplan Meier method was used for analysis.
An AE was any untoward medical occurrence in a participant who received investigational product or medical device; the event need not necessarily have a causal relationship with the treatment or usage. A treatment emergent AE was defined as an event that emerged during the treatment period that was absent before treatment or worsened during the treatment period relative to the pretreatment state. AEs included both SAEs and all Non-SAEs. A serious adverse event (SAE) was any untoward medical occurrence at any dose that: resulted in death; was life-threatening (immediate risk of death); required inpatient hospitalization or prolongation of existing hospitalization; resulted in persistent or significant disability/ incapacity; resulted in congenital anomaly/birth defect; considered an important medical event.
All-cause mortality and frequency of cardiovascular hospitalization were analyzed using Finkelstein-Schoenfeld method. The method combines all-cause mortality and frequency of CV-related hospitalizations in a hierarchical fashion using all-cause mortality first. The method compares every participant with every other participant within strata, assigning a +1 to the "better" participant and a -1 to the "worse" participant and 0 if they are "tied". Participants who discontinued for transplantation (heart transplantation and combined heart and liver transplantation) or for implantation of a cardiac mechanical assist device, were handled in the same manner as death. 'Win' represents a participant doing better based on hierarchical comparison. The reported unit is the total "wins" for each treatment group from performing such a hierarchical comparison across all 4 strata in the study.
TTR tetramer level for each plasma sample was assessed using a validated immunoturbidimetric assay before and after urea denaturation. The Fraction of Initial (FOI) tetramer concentration is the ratio of the measured TTR tetramer concentration after denaturation to the measured TTR tetramer average concentration before denaturation. TTR tetramer stabilization is based on the difference between the on-treatment FOI and the baseline FOI expressed as a percentage of the baseline FOI. A patient who has the "TTR stabilization" is defined as the patient whose percent stabilization is equal to or more than 32%.
Participants overall quality of life was measured by PGA. At follow-up visit, participants were asked, "How do you feel today as compared to when we talked with you at your last clinic visit for this study?" and participants responded to any of the following: markedly improved, moderately improved, mildly improved, unchanged, mildly worsened, moderately worsened or markedly worsened.
Participants overall quality of life was measured by PGA. At follow-up visit, participants were asked, "How do you feel today as compared to when we talked with you at your last clinic visit for this study?" and participants responded to any of the following: markedly improved, moderately improved, mildly improved, unchanged, mildly worsened, moderately worsened or markedly worsened.
NYHA classified participants in 4 classes. Class I included participants with cardiac disease without limitations of physical activity. Ordinary physical activity did not cause undue fatigue, palpitation, dyspnea, or anginal pain. Class II included participants with cardiac disease with slight limitation of physical activity. They were comfortable at rest. Ordinary physical activity resulted in fatigue, palpitation, dyspnea, or anginal pain. Class III included participants with cardiac disease with marked limitation of physical activity. They were comfortable at rest. Less than ordinary physical activity caused fatigue, palpitation, dyspnea, or anginal pain. Class IV included participants with cardiac disease with the inability to carry on any physical activity without discomfort. Symptoms of cardiac insufficiency or of the anginal syndrome might be present even at rest. If any physical activity was undertaken, discomfort was increased.
NYHA classified participants in 4 classes: Class I: cardiac disease without limitations of physical activity. Ordinary physical activity caused no undue fatigue, palpitation, dyspnea or angina pain. Class II: cardiac disease with slight limitation of physical activity, comfortable at rest. Ordinary physical activity resulted in fatigue, palpitation, dyspnea or angina pain. Class III: cardiac disease with marked limitation of physical activity, comfortable at rest. Less than ordinary physical activity caused fatigue, palpitation, dyspnea or angina pain. Class IV: cardiac disease with inability to carry on any physical activity without discomfort. Symptoms of cardiac insufficiency or angina syndrome might be present even at rest. If any physical activity was undertaken, discomfort was increased. Participants with change from baseline were classified as improved (shifted from higher to lower class), unchanged (no change in class) or worsened (shifted from lower to higher class).
NYHA classified participants in 4 classes: Class I: cardiac disease without limitations of physical activity. Ordinary physical activity caused no undue fatigue, palpitation, dyspnea or angina pain. Class II: cardiac disease with slight limitation of physical activity, comfortable at rest. Ordinary physical activity resulted in fatigue, palpitation, dyspnea or angina pain. Class III: cardiac disease with marked limitation of physical activity, comfortable at rest. Less than ordinary physical activity caused fatigue, palpitation, dyspnea or angina pain. Class IV: cardiac disease with inability to carry on any physical activity without discomfort. Symptoms of cardiac insufficiency or angina syndrome might be present even at rest. If any physical activity was undertaken, discomfort was increased. Participants with change from baseline were classified as improved (shifted from higher to lower class), unchanged (no change in class) or worsened (shifted from lower to higher class).
6MWT is a sub-maximal exercise test used to assess aerobic capacity and endurance. Participants were asked to walk as far as possible for 6 minutes at a pace that was comfortable to them, and were permitted to slow down, to stop, and to rest as necessary. In this outcome measure, the total distance that a participant could walk in 6 minutes was evaluated.
6MWT is a sub-maximal exercise test used to assess aerobic capacity and endurance. Participants were asked to walk as far as possible for 6 minutes at a pace that was comfortable to them, and were permitted to slow down, to stop, and to rest as necessary. In this outcome measure, the total distance that a participant could walk in 6 minutes was evaluated.
6MWT is a sub-maximal exercise test used to assess aerobic capacity and endurance. Participants were asked to walk as far as possible for 6 minutes at a pace that was comfortable to them, and were permitted to slow down, to stop, and to rest as necessary. In this outcome measure, participants were categorized based on the total distance walked as Level 1 = total distance walked less than (\<) 300 meter; Level 2 = total distance walked between 300 to 374.9 meter; Level 3 = total distance walked between 375 to 449.9 meter; Level 4 = total distance walked greater than or equal to (\>=) 450 meter.
6MWT is a sub-maximal exercise test used to assess aerobic capacity and endurance. Participants were asked to walk as far as possible for 6 minutes at a pace that was comfortable to them, and were permitted to slow down, to stop, and to rest as necessary. In this outcome measure, participants were categorized based on the total distance walked as Level 1 = total distance walked \< 300 meter; Level 2 = total distance walked between 300 to 374.9 meter; Level 3 = total distance walked between 375 to 449.9 meter; Level 4 = total distance walked \>=450 meter.
6MWT is a sub-maximal exercise test used to assess aerobic capacity and endurance. Participants were asked to walk as far as possible for 6 minutes at a pace that was comfortable to them, and were permitted to slow down, to stop, and to rest as necessary. Dyspnea: participants were asked to rate the difficulty of their breathing, pre-walk and post-walk at each visit, on a scale of range 0 (no breathlessness at all) to 10 (maximum breathlessness). Higher scores indicated more severity. Fatigue: participants were asked to rate the how tired they felt, pre-walk and post-walk at each visit, on a scale of range 0 (not at all) to 10 (maximal) Higher scores indicated more fatigue. At each visit, scores for pre-walk test, post-walk test and within visit difference (difference from post-walk to pre-walk) were evaluated. Change from baseline was calculated for each pre-walk test, post-walk test and within visit difference at Month 12.
6MWT is a sub-maximal exercise test used to assess aerobic capacity and endurance. Participants were asked to walk as far as possible for 6 minutes at a pace that was comfortable to them, and were permitted to slow down, to stop, and to rest as necessary. Dyspnea: participants were asked to rate the difficulty of their breathing, pre-walk and post-walk at each visit, on a scale of range 0 (no breathlessness at all) to 10 (maximum breathlessness). Higher scores indicated more severity. Fatigue: participants were asked to rate the how tired they felt, pre-walk and post-walk at each visit, on a scale of range 0 (not at all) to 10 (maximal) Higher scores indicated more fatigue. At each visit, scores for pre-walk test, post-walk test and within visit difference (difference from post-walk to pre-walk) were evaluated. Change from baseline was calculated for each pre-walk test, post-walk test and within visit difference at Month 60.
6MWT is a sub-maximal exercise test used to assess aerobic capacity and endurance. Participants were asked to walk as far as possible for 6 minutes at a pace that was comfortable to them, and were permitted to slow down, to stop, and to rest as necessary. In this outcome measure, participants on basis of change from baseline in total distance walked were categorized as worsened, unchanged or improved. If distance walked at a visit was greater than distance walked at baseline, then categorized as 'improved'. If distance walked at a visit was equal to distance walked at baseline, then categorized as 'unchanged'. If distance walked at a visit was less than distance walked at baseline, then categorized as 'worsened'.
6MWT is a sub-maximal exercise test used to assess aerobic capacity and endurance. Participants were asked to walk as far as possible for 6 minutes at a pace that was comfortable to them, and were permitted to slow down, to stop, and to rest as necessary. In this outcome measure, participants on basis of change from baseline in total distance walked were categorized as worsened, unchanged or improved. If distance walked at a visit was greater than distance walked at baseline, then categorized as 'improved'. If distance walked at a visit was equal to distance walked at baseline, then categorized as 'unchanged'. If distance walked at a visit was less than distance walked at baseline, then categorized as 'worsened'.
KCCQ is a 23-item participant-completed questionnaire that assesses health status and health-related quality of life in participants with heart failure. Eight domain scores were calculated for the KCCQ: physical limitation, social limitation, quality of life, self-efficacy, symptom stability, symptom frequency, symptom burden, and total symptoms (calculated as the mean of symptom frequency and symptom burden scores). Two summary scores were calculated: clinical summary (calculated as mean of physical limitation and total symptom scores) and overall summary (calculated as mean of physical limitation, social limitation, total symptoms, and quality of life scores). Each domain and both summary scores were scaled to range from 0 (worse health status) to 100 (best health status); higher scores represented better health status.
KCCQ is a 23-item participant-completed questionnaire that assesses health status and health-related quality of life in participants with heart failure. Eight domain scores were calculated for the KCCQ: physical limitation, social limitation, quality of life, self-efficacy, symptom stability, symptom frequency, symptom burden, and total symptoms (calculated as the mean of symptom frequency and symptom burden scores). Two summary scores were calculated: clinical summary (calculated as mean of physical limitation and total symptom scores) and overall summary (calculated as mean of physical limitation, social limitation, total symptoms, and quality of life scores). Each domain and both summary scores were scaled to range from 0 (worse health status) to 100 (best health status); higher scores represented better health status.
Troponin I and troponin T are the cardiac markers. Troponin I and troponin T are part of the troponin complex, where troponin I is bound to actin in thin myofilaments and troponin T is bound to tropomyosin. Higher level of these markers is indicative of heart damage.
Troponin I and troponin T are the cardiac markers. Troponin I and troponin T are part of the troponin complex, where troponin I is bound to actin in thin myofilaments and troponin T is bound to tropomyosin. Higher level of these markers is indicative of heart damage.
NT-proBNP is biomarker of cardiac stress (myocardial necrosis and increased filling pressures/ left ventricular \[LV\] wall stress).
NT-proBNP is biomarker of cardiac stress (myocardial necrosis and increased filling pressures/ LV wall stress).
NIS-LL: a subscale (of 37-item NIS questionnaire) that provided a total neuropathic deficit score for the lower limbs. It assess muscle weakness, reflexes, sensation; scored separately for left, right limbs. Components of muscle weakness (hip and knee flexion, hip and knee extension, ankle dorsiflexors, ankle plantar flexors, toe extensors, toe flexors) scored on scale 0 (normal) to 4 (paralysis), higher score=greater weakness. Components of reflexes (quadriceps femoris, triceps surae); sensation (touch pressure, pin-prick, vibration, joint position) scored 0=normal, 1=decreased, or 2=absent. Total possible NIS-LL score range 0-88, high score=more impairment.
NIS-LL: a subscale (of 37-item NIS questionnaire) that provided a total neuropathic deficit score for the lower limbs. It assess muscle weakness, reflexes, sensation; scored separately for left, right limbs. Components of muscle weakness (hip and knee flexion, hip and knee extension, ankle dorsiflexors, ankle plantar flexors, toe extensors, toe flexors) scored on scale 0 (normal) to 4 (paralysis), higher score=greater weakness. Components of reflexes (quadriceps femoris, triceps surae); sensation (touch pressure, pin-prick, vibration, joint position) scored 0=normal, 1=decreased, or 2=absent. Total possible NIS-LL score range 0-88, high score=more impairment.
NIS-LL: a subscale (of 37-item NIS questionnaire) that provided a total neuropathic deficit score for the lower limbs. It assess muscle weakness, reflexes, sensation; scored separately for left, right limbs. Components of muscle weakness (hip and knee flexion, hip and knee extension, ankle dorsiflexors, ankle plantar flexors, toe extensors, toe flexors) scored on scale 0 (normal) to 4 (paralysis), higher score=greater weakness. Components of reflexes (quadriceps femoris, triceps surae); sensation (touch pressure, pin-prick, vibration, joint position) scored 0=normal, 1=decreased, or 2=absent. Total possible NIS-LL score range 0-88, high score=more impairment.
NIS-LL: a subscale (of 37-item NIS questionnaire) that provided a total neuropathic deficit score for the lower limbs. It assess muscle weakness, reflexes, sensation; scored separately for left, right limbs. Components of muscle weakness (hip and knee flexion, hip and knee extension, ankle dorsiflexors, ankle plantar flexors, toe extensors, toe flexors) scored on scale 0 (normal) to 4 (paralysis), higher score=greater weakness. Components of reflexes (quadriceps femoris, triceps surae); sensation (touch pressure, pin-prick, vibration, joint position) scored 0=normal, 1=decreased, or 2=absent. Total possible NIS-LL score range 0-88, high score=more impairment.
NIS-LL: a subscale (of 37-item NIS questionnaire) that provided a total neuropathic deficit score for the lower limbs. It assess muscle weakness, reflexes, sensation; scored separately for left, right limbs. Components of muscle weakness (hip and knee flexion, hip and knee extension, ankle dorsiflexors, ankle plantar flexors, toe extensors, toe flexors) scored on scale 0 (normal) to 4 (paralysis), higher score=greater weakness. Components of reflexes (quadriceps femoris, triceps surae); sensation (touch pressure, pin-prick, vibration, joint position) scored 0=normal, 1=decreased, or 2=absent. Total possible NIS-LL score range 0-88, high score=more impairment.
NIS-LL: a subscale (of 37-item NIS questionnaire) that provided a total neuropathic deficit score for the lower limbs. It assess muscle weakness, reflexes, sensation; scored separately for left, right limbs. Components of muscle weakness (hip and knee flexion, hip and knee extension, ankle dorsiflexors, ankle plantar flexors, toe extensors, toe flexors) scored on scale 0 (normal) to 4 (paralysis), higher score=greater weakness. Components of reflexes (quadriceps femoris, triceps surae); sensation (touch pressure, pin-prick, vibration, joint position) scored 0=normal, 1=decreased, or 2=absent. Total possible NIS-LL score range 0-88, high score=more impairment.
Norfolk QOL-DN: 35-item participant-rated questionnaire; assessed impact of DN on health related QOL of participants with DN. Scoring was based on 35 questions that yield a TQOL as well as 5 subscale scores: symptoms, activities of daily living (ADLs), large fiber neuropathy/physical functioning, small fiber neuropathy, and autonomic neuropathy. TQOL score: sum of all items, total possible score range= -2 to 138, where higher score=worse QOL.
Norfolk QOL-DN: 35-item participant-rated questionnaire; assessed impact of DN on health related QOL of participants with DN. Scoring was based on 35 questions that yield a TQOL as well as 5 subscale scores: symptoms, activities of daily living (ADLs), large fiber neuropathy/physical functioning, small fiber neuropathy, and autonomic neuropathy. TQOL score: sum of all items, total possible score range= -2 to 138, where higher score=worse QOL.
Norfolk QOL-DN: 35-item participant-rated questionnaire; assessed impact of DN on health related QOL of participants with DN. Scoring was based on 35 questions that yield a TQOL as well as 5 subscale scores: symptoms, activities of daily living (ADLs), large fiber neuropathy/physical functioning, small fiber neuropathy, and autonomic neuropathy. TQOL score: sum of all items, total possible score range= -2 to 138, where higher score=worse QOL.
Norfolk QOL-DN: 35-item participant-rated questionnaire; assessed impact of DN on health related QOL of participants with DN. Scoring was based on 35 questions that yield a TQOL as well as 5 subscale scores: symptoms, activities of daily living (ADLs), large fiber neuropathy/physical functioning, small fiber neuropathy, and autonomic neuropathy. TQOL score: sum of all items, total possible score range= -2 to 138, where higher score=worse QOL.
Norfolk QOL-DN: 35-item participant-rated questionnaire; assessed impact of DN on health related QOL of participants with DN. Scoring was based on 35 questions that yield a TQOL as well as 5 subscale scores: symptoms, activities of daily living (ADLs), large fiber neuropathy/physical functioning, small fiber neuropathy, and autonomic neuropathy. TQOL score: sum of all items, total possible score range= -2 to 138, where higher score=worse QOL.
Norfolk QOL-DN: 35-item participant-rated questionnaire; assessed impact of DN on health related QOL of participants with DN. Scoring was based on 35 questions that yield a TQOL as well as 5 subscale scores: symptoms, activities of daily living (ADLs), large fiber neuropathy/physical functioning, small fiber neuropathy, and autonomic neuropathy. TQOL score: sum of all items, total possible score range= -2 to 138, where higher score=worse QOL.
KPS: used for rating participant activities of daily living on 11-step scale from 0-100, higher score=participant is better able to carry out daily activities. Score range: 100=normal no complaints; no disease evidence, 90=able to carry normal activity; minor signs/symptoms of disease, 80=normal activity with effort; some signs/symptoms, 70=cares for self; unable to carry on normal activity, 60=requires occasional assistance, but able to care for most personal needs, 50=requires considerable assistance and frequent medical care, 40=disabled; requires special care, assistance, 30=severely disabled; hospital admission is indicated although death not imminent, 20=very sick; hospital admission necessary, 10=moribund; fatal processes progressing rapidly and 0=dead. The lower the score the worse is survival for most serious illnesses. Data for KPS score was not collected in parent studies Fx-005 and Fx-006, therefore not reported for any time points from parent studies.
KPS: used for rating participant activities of daily living on 11-step scale from 0-100, higher score=participant is better able to carry out daily activities. Score range: 100=normal no complaints; no disease evidence, 90=able to carry normal activity; minor signs/symptoms of disease, 80=normal activity with effort; some signs/symptoms, 70=cares for self; unable to carry on normal activity, 60=requires occasional assistance, but able to care for most personal needs, 50=requires considerable assistance and frequent medical care, 40=disabled; requires special care, assistance, 30=severely disabled; hospital admission is indicated although death not imminent, 20=very sick; hospital admission necessary, 10=moribund; fatal processes progressing rapidly and 0=dead. The lower the score the worse is survival for most serious illnesses. Data for KPS score was not collected in parent studies Fx-005 and Fx-006, therefore not reported for any time points from parent studies.
Karnofsky performance scale was used for rating participant activities of daily living. It rated participant on 11-step scale ranged from 0-100, higher score=participant is better able to carry out daily activities. The lower the score, the worse the survival for most serious illnesses. Score range: 100=normal no complaints; no evidence of disease, 90=able to carry on normal activity; minor signs/symptoms of disease, 80=normal activity with effort; some signs or symptoms, 70=cares for self; unable to carry on normal activity or to do active work, 60=requires occasional assistance, but able to care for most personal needs, 50=requires considerable assistance and frequent medical care, 40=disabled; requires special care and assistance, 30=severely disabled; hospital admission is indicated although death not imminent, 20=very sick; hospital admission necessary, 10=moribund; fatal processes progressing rapidly and 0=dead, where lower score=worse survival for most serious illnesses.
Karnofsky performance scale was used for rating participant activities of daily living. It rated participant on 11-step scale ranged from 0-100, higher score=participant is better able to carry out daily activities. The lower the score, the worse the survival for most serious illnesses. Score range: 100=normal no complaints; no evidence of disease, 90=able to carry on normal activity; minor signs/symptoms of disease, 80=normal activity with effort; some signs or symptoms, 70=cares for self; unable to carry on normal activity or to do active work, 60=requires occasional assistance, but able to care for most personal needs, 50=requires considerable assistance and frequent medical care, 40=disabled; requires special care and assistance, 30=severely disabled; hospital admission is indicated although death not imminent, 20=very sick; hospital admission necessary, 10=moribund; fatal processes progressing rapidly and 0=dead, where lower score=worse survival for most serious illnesses.
Karnofsky performance scale was used for rating participant activities of daily living. It rated participant on 11-step scale ranged from 0-100, higher score=participant is better able to carry out daily activities. The lower the score, the worse the survival for most serious illnesses. Score range: 100=normal no complaints; no evidence of disease, 90=able to carry on normal activity; minor signs/symptoms of disease, 80=normal activity with effort; some signs or symptoms, 70=cares for self; unable to carry on normal activity or to do active work, 60=requires occasional assistance, but able to care for most personal needs, 50=requires considerable assistance and frequent medical care, 40=disabled; requires special care and assistance, 30=severely disabled; hospital admission is indicated although death not imminent, 20=very sick; hospital admission necessary, 10=moribund; fatal processes progressing rapidly and 0=dead, where lower score=worse survival for most serious illnesses.
Ambulatory status for each Val30Met participant was collected using ambulatory data collection forms in \[B3461020 (Fx-005), B3461021 (Fx-006)\] or forms based on modified polyneuropathy disability (mPND) score in B3461023 (after protocol amendment 1.1). The data were categorized to 3 ambulation stages: Stage 1 (normal), Stage 2 (some assistance required), or Stage 3 (not ambulatory).
Ambulatory status for each Val30Met participant was collected using ambulatory data collection forms in \[B3461020 (Fx-005), B3461021 (Fx-006)\] or forms based on mPND score in B3461023 (after protocol amendment 1.1). The data were categorized to 3 ambulation stages: Stage 1 (normal), Stage 2 (some assistance required), or Stage 3 (not ambulatory).
Ambulatory status for each Val30Met participant was collected using ambulatory data collection forms in \[B3461020 (Fx-005), B3461021 (Fx-006)\] or forms based on mPND score in B3461023 (after protocol amendment 1.1). The data were categorized to 3 ambulation stages: Stage 1 (normal), Stage 2 (some assistance required), or Stage 3 (not ambulatory).
Ambulatory status for each NonVal30Met participant was collected using ambulatory data collection forms in B3461022 (Fx1A-201) or forms based on mPND score in B3461023 (after protocol amendment 1.1). The data were categorized to 3 ambulation stages: Stage 1 (normal), Stage 2 (some assistance required), or Stage 3 (not ambulatory).
Ambulatory status for each NonVal30Met participant was collected using ambulatory data collection forms in B3461022 (Fx1A-201) or forms based on mPND score in B3461023 (after protocol amendment 1.1). The data were categorized to 3 ambulation stages: Stage 1 (normal), Stage 2 (some assistance required), or Stage 3 (not ambulatory).
Ambulatory status for each NonVal30Met participant was collected using ambulatory data collection forms in B3461022 (Fx1A-201) or forms based on mPND score in B3461023 (after protocol amendment 1.1). The data were categorized to 3 ambulation stages: Stage 1 (normal), Stage 2 (some assistance required), or Stage 3 (not ambulatory).
AUClast + (Clast/kel)
Ae/AUClast for extravascular dosing
AUC (0 - 8)= Area under the plasma concentration versus time curve (AUC) from time zero (pre-dose) to extrapolated infinite time (0 - 8). It is obtained from AUC (0 - t) plus AUC (t - 8).
| Arm | Type | Description |
|---|---|---|
| Tafamidis | EXPERIMENTAL | Active treatment - 61 mg or if not available, tafamidis meglumine 80 mg |
| Tafamidis - 20 mg | EXPERIMENTAL | Active Treatment-Low dose |
| Tafamidis - 80 mg | EXPERIMENTAL | Active Treatment-High Dose |
| Placebo | PLACEBO_COMPARATOR | Placebo control |
| open | EXPERIMENTAL | tafamidis |
| Open-Label | EXPERIMENTAL | - |
| Test 1 tablet followed by Reference capsule followed by Test 2 tablet | EXPERIMENTAL | On Day 1 of each period, participants will receive a single dose of 1 of the tafamidis formulations. Each period is separated by a washout of at least 16 days between administration of study drug |
| Reference capsule followed by Test 1 tablet followed by Test 2 tablet | EXPERIMENTAL | On Day 1 of each period, participants will receive a single dose of 1 of the tafamidis formulations. Each period is separated by a washout of at least 16 days between administration of study drug |
| Test 2 tablet followed by Test 1 tablet followed by Reference capsule | EXPERIMENTAL | On Day 1 of each period, participants will receive a single dose of 1 of the tafamidis formulations. Each period is separated by a washout of at least 16 days between administration of study drug |
| Test 2 tablet followed by Reference capsule followed by Test 1 tablet | EXPERIMENTAL | On Day 1 of each period, participants will receive a single dose of 1 of the tafamidis formulations. Each period is separated by a washout of at least 16 days between administration of study drug |
| Reference capsule followed by Test 2 tablet followed by Test 1 tablet | EXPERIMENTAL | On Day 1 of each period, participants will receive a single dose of 1 of the tafamidis formulations. Each period is separated by a washout of at least 16 days between administration of study drug |
| Test 1 tablet followed by Test 2 tablet followed by Reference capsule | EXPERIMENTAL | On Day 1 of each period, participants will receive a single dose of 1 of the tafamidis formulations. Each period is separated by a washout of at least 16 days between administration of study drug |
| rosuvastatin and tafamidis fixed sequence | EXPERIMENTAL | * Period 1: rosuvastatin 10 mg (single oral administration) * Washout * Period 2: tafamidis 61 mg capsule(multiple doses, twice a day) + rosuvastatin 10 mg (single oral administration) |
| Treatment A | EXPERIMENTAL | 4 × 20 mg commercial tafamidis meglumine administered as soft gelatin capsules under fasted conditions |
| Treatment B | EXPERIMENTAL | 10 mgA tafamidis free acid administered as a wet-milled suspension under fasted conditions |
| Treatment C | EXPERIMENTAL | a dose of tafamidis free acid projected to be an equivalent of 4 × 20 mg commercial tafamidis meglumine administered as a wet-milled suspension under fasted conditions |
| Treatment D | EXPERIMENTAL | a dose of tafamidis free acid projected to be an equivalent of 5 × 20 mg commercial tafamidis meglumine administered as a wet-milled suspension under fasted conditions |
| 61 mgA tafamidis free acid soft gelatin capsule fed | EXPERIMENTAL | fasted |
| 61 mgA tafamidis free acid soft gelatin capsule fasted | EXPERIMENTAL | fed |
| 4 × 20 mg tafamidis meglumine soft gelatin capsules fed | EXPERIMENTAL | fed |
| 4 × 20 mg tafamidis meglumine soft gelatin capsules fasted | EXPERIMENTAL | fasted |
| 61 mgA tafamidis free acid soft gelatin capsule | EXPERIMENTAL | - |
| 4x20 mg tafamidis meglumine soft gelatin capsule | EXPERIMENTAL | - |
| 4x20 mg tafamidis meglumine soft gel capsule | EXPERIMENTAL | - |
| 48.8 mgA tafamidis free acid capsule | EXPERIMENTAL | - |
| 61 mgA tafamidis free acid capsule | EXPERIMENTAL | - |
| 48.8 mgA tafamidis free acid tablet | EXPERIMENTAL | - |
| 58 mgA tafamidis free acid tablet | EXPERIMENTAL | - |
| 4 soft gel capsules of 20 mg tafamidis meglumine | EXPERIMENTAL | - |
| 48.8 mg tafamidis soft gel capsule formulation 1 | EXPERIMENTAL | - |
| 48.8 mg tafamidis soft get capsule formulation 2 | EXPERIMENTAL | - |
| 61 mg tafamidis soft gel capsule formulation 1 | EXPERIMENTAL | - |
| 61 mg tafamidis soft gel capsule formulation 2 | EXPERIMENTAL | - |
| 4 tablets of 12.2 mg tafamdis free acid | EXPERIMENTAL | - |
| 4 tablets of 12.2 mg tafamidis free acid | EXPERIMENTAL | - |
| 5 tablets of 12.2 mg tafamidis free acid | EXPERIMENTAL | - |
| 1. Tafamidis | EXPERIMENTAL | - |
| 2. Tafamidis | EXPERIMENTAL | - |
| Tafamudus Free Acid | EXPERIMENTAL | - |
| 20 mg new soft gelatin capsule | EXPERIMENTAL | - |
| 4 capsules of 20 mg tafamidis of commercial formulation | EXPERIMENTAL | - |
| 4 capsules of 12.2 mg tafamidis of free acid tablet | EXPERIMENTAL | - |
| Period 1 | EXPERIMENTAL | 240 mg tafamidis arm |
| Period 2 | EXPERIMENTAL | 480 mg arm |
| Period 3 | EXPERIMENTAL | TBD dose |
| Name | Type | Description |
|---|---|---|
| Tafamidis | DRUG | Soft gel capsules administered once a day for 60 months |
| Placebo | DRUG | Placebo in soft gel capsules administered once a day for 30 months |
| rosuvastatin | DRUG | 10 mg tablet |
Inclusion Criteria: Cohort A: Completion of 30 months of study treatment on Pfizer Protocol B3461028 Cohort B: Patients in specific countries diagnosed with ATTR-CM who did not previously participate in Pfizer Study B3461028 Exclusion Criteria: -Liver and/or heart transplant, or implanted cardia...
Tafamidis is used for transthyretin (TTR) amyloid cardiomyopathy (ATTR-CM), transthyretin amyloid polyneuropathy (ATTR-PN), and in healthy volunteers for pharmacokinetic studies. It is a small molecule being developed by Pfizer for rare diseases.
Tafamidis targets transthyretin (TTR), stabilizing the protein to prevent amyloid formation. This mechanism is relevant for TTR amyloid cardiomyopathy and polyneuropathy, where misfolded TTR deposits cause tissue damage.
Tafamidis is developed by Pfizer, Inc., traded on the New York Stock Exchange under the ticker PFE. Pfizer is conducting clinical trials for this small molecule in rare disease indications.
Tafamidis is in Phase 3 clinical development. It is investigational and not yet approved, with completed trials including a Phase 3 study in transthyretin familial amyloid polyneuropathy and Phase 1 studies in healthy volunteers.
Tafamidis has completed trials including NCT01435655 (Phase 3 in transthyretin familial amyloid polyneuropathy), NCT02406560 and NCT03662191 (Phase 1 in healthy volunteers), and NCT07587697 (Phase 1 in healthy adults). These studies assess pharmacokinetics and safety.
Tafamidis is being studied in different forms, with one trial comparing it to PF-6291826, a different form of the drug. The study NCT03662191 evaluates the rate and extent of absorption of these two forms.